Gris Peg User Reviews

Gris Peg - User Reviews

Gris Peg User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Gris Peg sorted by most helpful. Patient Discussions FAQs


Comment from: 19-24 on Treatment for 1-6 months (Patient) Published: March 16

I've been taking Gris-Peg for about two months now with no improvement what so ever. It makes me nauseous and I have horrible dreams every night.

Comment from: art, 25-34 Female on Treatment for less than 1 month (Patient) Published: July 30

I got a sore throat my gums are sore,cramping stomach,sever chills,fever,sore muscles,flue like symptoms,stopped taking pills and conditions slowly improved,took pills for about a week seen doctor told me to stop taking pills one good thing is they think the ring worm is gone.

Related Reading: sore throat | fever

Comment from: 45-54 Female on Treatment for less than 1 month (Patient) Published: May 22

WOW flu like symptoms,headache ,ears ringing,runny nose ,coughing,sneezing,,,lack of sleep,just like having the flu,after 1 week,the ring worms resurfaced

Related Reading: flu | headache

Comment from: babydoll, 35-44 on Treatment for less than 1 month (Patient) Published: April 10

after taking this med for about 3 days i develope a severe side effect of rash all over my body and face

Comment from: Gramma, 65-74 on Treatment for less than 1 month (Patient) Published: January 04

Some years ago Gris-Peg (oral) was prescribed for me for an agressive fingernail fungus. I had to stop taking it almost immediately. I think I had about every side effect that was noted, which is very unusual for me. My choice was to lose me or to lose the nail. There are other more effective products available today, so I'd certainly consider those - not Gris-Peg.

Comment from: tommyd, 35-44 Female on Treatment for 1-6 months (Patient) Published: December 01

The first 30 days was good to go but did no get rid of it. So dermatoligist upped dossage . About the 3rd time of taking the uppd dosage i had a allergic reaction to it and got hives over 90% of my body and had to be rushed tothe emergency room. Havent taken it since and have beendealing with the infection for 5 years now.

Related Reading: hives


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Women's Health

Find out what women really need.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations

From WebMD